# SDR UIEA2019052104240

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,268 hours, 19,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022602
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR RT GALLEY FLOOR EMER. LIGHT AND LENS MISSING. ( EMERGENCY LIGHT AND LENS REPLACED. OPS CHECK NORMAL IAW AMM 33-51-00. )
